Discussions By Condition: I cannot get a diagnosis.

Hypoglycemia or something else?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • August 5, 2007
  • 02:47 AM


For the past 6 months I have been feeling weird. Everytime right after I eat something (it doesn't matter what) I start feeling weak, nauseous and tired, and I can't sleep well at night. This has been increasing to the point that I also am getting hungry all of the time even if I just already eaten... and I still am getting the symptoms mentioned above. I also get headaches and my period is irregular. I have been to the doctor's but all of the blood work done on me comes out normal (thyroid, glucose, cortisol, pituitary, cbc, etc.) I am just dumbfounded to what I have and it is really starting to obstruct my everyday life.

I have to mention that I have had these abnormal symptoms with food since I was a child (around 7 y/o) and I am 30 now. I also want to mention that I follow a healthy low-carb diet were the carb intake comes from complex carbs. I also excersice 3-4 times a week for 60 min each.

Any light about this subject, any other tests that my physician can check, will be greatly appreciated :)

Reply Flag this Discussion

1 Replies:

  • This may be way off--but you might want to look into a food allergy. You may be allergic to several things, which results in fatigue after eating. Even though your symptoms don't all seem to match a food allergy, it may be significant. Or maybe there is a problem with malabsorption--but I would think that would show up in your glucose results?? Good luck!
    lsoroosh 51 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?